# SDR DALA2022011800345

- Difficulty date: January 18, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 53,083 hours, 26,928 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 - O2 MASKS DID NOT DROP DURING OPERATION CHECK AT 1AB. CORRECTIVE ACTION: REPACKED O2 MASKS PER A319/320 AMM 35-21-43. (2090223)
